Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 159, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 14, 2006, 1:51 AM CDT for Smith County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2006, 1:51 AM CDT (06:51 UTC)
- Expired
- May 14, 2006, 2:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Smith County, TX
The radar
The Shreveport radar (KSHV), 134 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 10:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:07 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 14, 12:07 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1207 AM CDT SUN MAY 14 2006 .DISCUSSION... HERE WE GO AGAIN. UPDATED FORECAST FOR THE NEXT WATCH. && .PRELIMINARY POINT TEMPS/POPS... SHV 56 77 52 74 / 10 10 10 10 MLU 53 77 51 76 / 10 10 10 10 DEQ 47 74 46 74 / 0 10 10 20 TXK 54 75 52 73 / 0 10 10 20 ELD 51 76 49 73 / 10 10 10 20 TYR 55 77 51 77 / 10 10 10 10 GGG 54 78 52 77 / 10 10 10 10 LFK 56 79 53 78 / 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17
Hazardous weather outlook, May 13, 12:00 PM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT MAY 13 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT MAY 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...ACROSS SOUTHWEST ARKANSAS AND ADJACENT AREAS OF NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...ALONG AND AHEAD OF AN APPROACHING COLD FRONT. THESE THUNDERSTORMS ARE THEN EXPECTED TO GRADUALLY SHIFT SOUTH AND SOUTHEAST...AHEAD OF THE FRONT...THROUGH MUCH OF THE REGION DURING THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A CLUSTER OF THUNDERSTORMS IS EXPECTED TO BE ONGOING ACROSS THE AREA SUNDAY MORNING...MAINLY SOUTH OF INTERSTATE 20. SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE. A SLOW MOVING COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS EAST TEXAS AND NORTH LOUISIANA ON SUNDAY. THUNDERSTORMS...COULD REDEVELOP NEAR THE COLD FRONT ON SUNDAY...BEFORE IT FINALLY EXITS THE AREA BY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY MORNING. 22
In the hours before
Local storm report, May 14, 12:41 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1241 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL STAMPS 33.36N 93.50W
05/14/2006 E0.75 INCH LAFAYETTE AR LAW ENFORCEMENT
&&
MFLocal storm report, May 14, 12:44 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1244 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 3 N LEWISVILLE 33.41N 93.58W
05/14/2006 E1.00 INCH LAFAYETTE AR TRAINED SPOTTER
&&
MFLocal storm report, May 14, 1:02 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM HAIL 5 SW NEW BOSTON 33.41N 94.48W
05/14/2006 E1.00 INCH BOWIE TX LAW ENFORCEMENT
&&
MFLocal storm report, May 14, 1:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL 4 W YANTIS 32.93N 95.64W
05/14/2006 E1.75 INCH WOOD TX TRAINED SPOTTER
&&
MFLocal storm report, May 14, 1:42 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL 5 E LINDEN 33.01N 94.28W
05/14/2006 E1.00 INCH CASS TX LAW ENFORCEMENT
&&
MFThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 37 min |
| May 14, 12:46 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 59 min |
| May 14, 12:56 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 64 min |
| May 14, 1:58 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 17 min |
| May 14, 3:39 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 36 min |
| May 14, 3:54 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 36 min |
| May 14, 4:39 AM CDT | Severe Thunderstorm Warning | SHV | Franklin | 36 min |
| May 14, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 43 min |
| May 14, 5:27 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 48 min |
| May 14, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 61 min |
| May 14, 6:18 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk | 57 min |
| May 14, 6:26 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 64 min |
| May 14, 6:29 AM CDT | Severe Thunderstorm Warning | SHV | San Augustine | 46 min |
| May 14, 6:36 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 39 min |
| May 14, 7:00 AM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 45 min |
| May 14, 7:12 AM CDT | Severe Thunderstorm Warning | SHV | Angelina | 48 min |
| May 14, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 61 min |
| May 14, 7:45 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 60 min |
| May 14, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Angelina | 62 min |
| May 14, 1:35 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 40 min |
| May 14, 4:18 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 57 min |
| May 14, 4:26 AM CDT | Severe Thunderstorm Warning | SHV | Union | 64 min |
| May 14, 5:08 AM CDT | Severe Thunderstorm Warning | SHV | Webster | 67 min |
| May 14, 5:46 AM CDT | Severe Thunderstorm Warning | SHV | Bienville | 59 min |
| May 14, 8:05 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| May 14, 8:19 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 37 min |
| May 13, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 38 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 51 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | SHV | Miller | 61 min |
| May 14, 1:32 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 43 min |
| May 14, 2:03 AM CDT | Severe Thunderstorm Warning | SHV | Columbia | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.